# SDR CALA2013112093143

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 51,180 hours, 20,491 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE INBOUND CABIN CREW REPORTED TO CUSTOMER SVC THERE WAS AN ELECTRICAL BURNING SMELL IN THE CABIN.  NO LOCATION & NO WRITE UP WITH NO SMOKE IN CABIN REPORT INITIATED.  THE FLIGHT ATTENDANT WHO REPORTED THE BURNING SMELL RETURNED TO THE ACFT TO POINT OUT THE LOCATION WHICH WAS A COFFEEMAKER HOTPLATE WITH A FOREIGN SUBSTANCE ON IT.  THE COFFEEMAKER WAS CLEANED & THE PROBLEM RESOLVED.  THE INBOUND CAPT WAS NEVER NOTIFIED IAW PROCEDURE.
